Translator Disclaimer
September 2008 Hyperimmune-free degrees and Schnorr triviality
Johanna N. Y. Franklin
J. Symbolic Logic 73(3): 999-1008 (September 2008). DOI: 10.2178/jsl/1230396761

Abstract

We investigate the relationship between lowness for Schnorr randomness and Schnorr triviality. We show that a real is low for Schnorr randomness if and only if it is Schnorr trivial and hyperimmune free.

Citation

Download Citation

Johanna N. Y. Franklin. "Hyperimmune-free degrees and Schnorr triviality." J. Symbolic Logic 73 (3) 999 - 1008, September 2008. https://doi.org/10.2178/jsl/1230396761

Information

Published: September 2008
First available in Project Euclid: 27 December 2008

zbMATH: 1181.03045
MathSciNet: MR2444282
Digital Object Identifier: 10.2178/jsl/1230396761

Rights: Copyright © 2008 Association for Symbolic Logic

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 3 • September 2008
Back to Top